# SDR 99ZZZX3279

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 152059
- Condition: Cracked
- Location: Mlg
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT INSPECTION SHOWED CRACK INDICATIONS AROUND BOLT HOLE AREA.
